Home › The Candida Forum › Candida Questions › 1 week after stopping Diflucan, stll having massive die-off symptoms › Reply To: 1 week after stopping Diflucan, stll having massive die-off symptoms
Dude dvgorge…I am totally hearing you on the enemas and will consider it later on in my treatment as a possible last cleanup thing. I don’t think I can get nystatin because I have no symptoms whatsoever anymore, and I would have to cheat for 1 week badly straight to get the symptoms to return (such as oral thrush). I know you can buy pharmies online from other countries and may consider that also.
What is much more feasible for me is to do enemas with something else like black walnut extract, red clover, etc…due to costs and hassle.
I am planning on quitting smoking which causes many problems before doing enemas; this is likely what is setting me back. I plan on doing it in the next 6 months.
I ate a few cupcakes of death this last weekend and experienced no symptoms so I am getting very strong and feel very great in general. I am taking an antifungal that cleans my colon as well (called magnesium chloride). Heck, this might even be a good thing to do enemas with.